MAUDE Adverse Event Report: ENDOTRONIX, INC CORDELLA¿ PULMONARY ARTERY SENSOR SYSTEM

ENDOTRONIX, INC CORDELLA¿ PULMONARY ARTERY SENSOR SYSTEM
Catalog Number 100303
Medical Device Problem Code Incorrect Measurement (1383)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/02/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Additional information will be submitted via follow-up report within 30 days of receipt.
 
Event or Problem Description
The site suspected sensor inaccuracy.The patient underwent an unscheduled recalibration, and a right heart catheterization (rhc) was performed to confirm the accuracy of the pressure sensor against a reference pressure.The sensor was found to be outside the range of accuracy; therefore, a recalibration adjustment was required.
 
Additional Manufacturer Narrative
The following sections were updated/added: b4, b5, d4, g3, g6, h2, h3, h4, h6 and h11.H3: the sensor was not returned for evaluation as it remains implanted.The device history record (dhr) for the sensor lot was reviewed, and it was confirmed that all manufacturing operations and inspections were performed, all acceptance criteria were met, and no relevant nonconformances were associated with the sensor lot at the time of manufacture.On (b)(6) 2025 (999 days from implant), the patient underwent a scheduled 3-year right heart catheterization (rhc) recalibration.The offset determined during the recalibration fell outside the fluid-filled reference measurement error range, thereby confirming that the sensor was providing inaccurate measurements.As a result, the reported event was confirmed.Following recalibration, the mpap trend has remained stable and consistent.While the exact cause of the reported event cannot be conclusively determined, the measurement stability afterwards indicates that the sensor's inaccurate measurement was finite and has been effectively corrected through recalibration.The product's instructions for use were reviewed and warns the user that, "to ensure accuracy, the sensor must be calibrated approximately every three years using a right heart catheterization procedure." based on the information provided, no further corrective or preventative actions are required at this time.
 
Event or Problem Description
Additional information received indicates that sensor image reviewed and distal and proximal anchors appear attached to the sensor body and sensor is located in rpa.

Brand Name
CORDELLA¿ PULMONARY ARTERY SENSOR SYSTEM
Common Device Name
PULMONARY ARTERY SENSOR
Manufacturer (Section D)
ENDOTRONIX, INC
1415 w diehl rd
#500w
naperville IL 60563
Manufacturer (Section G)
ENDOTRONIX, INC
1415 w diehl rd
#500w
naperville IL 60563
Manufacturer Contact
kate jacobson
1415 w diehl rd
#500w
naperville, IL 60563
3316840727
MDR Report Key22330705
Report Number3024985933-2025-00021
Device Sequence Number8301087
Product Code MOM
UDI-Device Identifier00850008997006
UDI-Public850008997006
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
P230040
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Study,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 11/26/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date03/22/2023
Device Catalogue Number100303
Device Lot NumberE220308-01
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/02/2025
Supplement Date Received by Manufacturer11/25/2025
Initial Report FDA Received Date06/25/2025
Supplement Report FDA Received Date11/26/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/26/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale